Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 7874305, 9 pages
https://doi.org/10.1155/2018/7874305
Research Article

Higher-Order Stationary Dispersive Equations on Bounded Intervals

1Departamento de Matemática, Universidade Estadual de Maringá, Av. Colombo 5790: Agência UEM, 87020-900 Maringá, PR, Brazil
2Departamento de Matemática, Universidade Tecnológica Federal do Paraná, Câmpus Pato Branco, Via do Conhecimento Km 1, 85503-390 Pato Branco, PR, Brazil

Correspondence should be addressed to N. A. Larkin; rb.meu@enikraln

Received 28 September 2017; Revised 29 November 2017; Accepted 12 December 2017; Published 23 January 2018

Academic Editor: Antonio Scarfone

Copyright © 2018 N. A. Larkin and J. Luchesi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A boundary value problem for a stationary nonlinear dispersive equation of order on an interval was considered. The existence, uniqueness, and continuous dependence of a regular solution have been established.